MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event and confirmed no temperature on wash heater and confirmed it on the error logs.The fse measured all temperatures and found a thermal issue and replaced the wash heater assembly and adjusted the temperature to 39-degree celsius.The fse repaired and validated the analyzer by successfully performing daily check, quality control run without error, and within acceptable range.No further action required by field service.The aia-360 analyzer is functioning as expected.Capa escalation: a 13 month retrospective review revealed six (6) occurrences of complaints across five (5) separate serial numbers related to "error 3003 waiting for temperature" for the aia-360 analyzer.Data assessment determined the reported error was mostly due to a thermal problem of the wash heater, thermistor turn table, and turn table heater; or a deformation problem of the sample nozzle and turn table sample tube holder springs.All causes of the reported error was corrected prior to reporting patient sample results.There is no indication of a systemic issue and there is no impact to patient safety, therefore no further escalation required.The aia-360 operator's manual under section7-1: error messages states the following: (3003) waiting for temperature description: waiting for the temperature to rise troubleshooting: wait until the temperature rises to correct temperature.The most probable cause of the reported event was due to thermal issue of the wash heater assembly.
 
Event or Problem Description
A customer reported error message ¿3003 waiting for temperature¿ on the aia-360 analyzer.The customer restarted the analyzer, but the error persists.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25368516
Report Number3004529019-2026-00071
Device Sequence Number18511297
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown